×

zbMATH — the first resource for mathematics

Equivariant K-theory. (English) Zbl 0199.26202

MSC:
55N91 Equivariant homology and cohomology in algebraic topology
19L47 Equivariant \(K\)-theory
Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. F. Atiyah, Power operations in K-theory,Quart. J. of Math. (Oxford),17 (1966), 165–193. · Zbl 0144.44901 · doi:10.1093/qmath/17.1.165
[2] M. F. Atiyah,Lectures on K-theory, mimeographed, Harvard, 1964. · Zbl 0124.31102
[3] M. F. Atiyah andR. Bott, On the periodicity theorem for complex vector bundles,Acta mathematica,112 (1964), 229–247. · Zbl 0131.38201 · doi:10.1007/BF02391772
[4] M. F. Atiyah, R. Bott andA. Shapiro, Clifford modules,Topology,3 (Suppl. 1) (1964), 3–38. · Zbl 0146.19001 · doi:10.1016/0040-9383(64)90003-5
[5] M. F. Atiyah andF. Hirzebruch, Vector bundles and homogeneous spaces,Differential geometry, Proc. of Symp. in Pure Math.,3 (1961), Amer. Math. Soc., 7–38.
[6] M. F. Atiyah, I. M. Singer, etc., The index of elliptic operators I, II (To appear). · Zbl 0164.24001
[7] A. Borel et al., Seminar on transformation groups,Ann. of Math. Studies, no 46, Princeton, 1960. · Zbl 0091.37202
[8] N. Bourbaki,Intégration, chap. 1–4, Paris, Hermann, 1952, A.S.I., 1175.
[9] H. Cartan andS. Eilenberg,Homological algebra, Princeton University Press, 1956. · Zbl 0075.24305
[10] S. Eilenberg andN. E. Steenrod,Foundations of algebraic topology, Princeton University Press, 1952. · Zbl 0047.41402
[11] L. Illusie, Nombres de Chern et groupes finis (To appear). · Zbl 0201.56401
[12] G. D. Mostow, Cohomology of topological groups and solvmanifolds,Ann. of Math.,73 (1961), 20–48. · Zbl 0103.26501 · doi:10.2307/1970281
[13] R. S. Palais, The classification of G-spaces,Mem. Amer. Math. Soc., no 36, 1960. · Zbl 0119.38403
[14] R. S. Palais, On the existence of slices for actions of non-compact Lie groups,Ann. of Math.,73 (1961), 295–323. · Zbl 0103.01802 · doi:10.2307/1970335
[15] G. B. Segal, Classifying-spaces and spectral sequences,Publ. Math. Inst. des Hautes Études Scient. (Paris),34 (1968). · Zbl 0199.26404
[16] G. B. Segal, The representation-ring of a compact Lie group,Publ. Math. Inst. des Hautes Études Scient. (Paris),34 (1968). · Zbl 0209.06203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.